PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2006 | 16 | 3 | 287-295
Tytuł artykułu

Time-optimal boundary control of a parabolic system with time lags given in integral form

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, the time-optimal boundary control problem for a distributed parabolic system in which time lags appear in integral form in both the state equation and the boundary condition is presented. Some particular properties of optimal control are discussed.
Rocznik
Tom
16
Numer
3
Strony
287-295
Opis fizyczny
Daty
wydano
2006
otrzymano
2006-03-06
Twórcy
  • Institute of Automatics AGH University of Science and Technology, al. Mickiewicza 30, 30-059 Cracow, Poland
  • Institute of Mathematics Cracow University of Technology, ul. Warszawska 24, 31-155 Cracow, Poland
Bibliografia
  • Choquet G. (1969): Lectures on Analysis. - Vol. 2, New York: W.A. Benjamin.
  • Dunford N. and Schwartz J. (1958): Linear Operators, Vol. 1. - New York: Wiley.
  • Knowles G. (1978): Time optimal control of parabolic systems with boundary conditions involving time delays. - J. Optim. Theory Applics., Vol. 25, No. 4, pp. 563-574.
  • Kowalewski A. (1988): Boundary control of distributed parabolic system with boundary condition involving a time-varying lag. -Int. J. Contr., Vol. 48, No. 6, pp. 2233-2248.
  • Kowalewski A. (1990a): Feedback control for a distributed parabolic system with boundary condition involving a time-varying lag. - IMA J. Math. Contr. Inf., Vol. 7, No. 2, pp. 143-157.
  • Kowalewski A. (1990b): Optimal control of distributed parabolic systems involving time lags. - IMA J. Math. Contr. Inf., Vol. 7, No. 4, pp. 375-393.
  • Kowalewski A. (1993): Optimal control of parabolic systems with time-varying lags. - IMA J. Math. Contr. Inf., Vol. 10,No. 2, pp. 113-129.
  • Kowalewski A. (1998): Optimal control of distributed parabolic systems with multiple time-varying lags. - Int. J. Contr., Vol. 69, No. 3, pp. 361-381.
  • Kowalewski A. (1999): Optimization of parabolic systems with deviating arguments.- Int. J. Contr., Vol. 72, No. 11, pp. 947-959.
  • Kowalewski A. (2001): Optimal Control of Infinite Dimensional Distributed Parameter Systems with Delays. - Cracow: University of Mining and Metallurgy Press.
  • Kowalewski A. and Duda J. (1992): On some optimal control problemfor a parabolic system with boundary condition involving a time-varying lag.- IMA J. Math. Contr. Inf., Vol. 9, No. 2, pp. 131-146.
  • Kowalewski A. and Krakowiak A.(2000): Time-optimal control of a parabolic system with time lags given in the integral form. - IMA J. Math. Contr. Inf., Vol. 17, No. 3, pp. 209-225.
  • Lions J.L. (1971): Optimal Control Systems Governed by Partial Differential Equations. - Berlin: Springer.
  • Lions J.L. and Magenes E. (1972): Non-Homogeneous Boundary Value Problems and Applications, Vols. 1 and 2. - Berlin: Springer.
  • Wang P.K.C. (1975): Optimal control of parabolic systems with boundary conditions involving time delays. - SIAM J. Contr.,Vol. 13, No. 2, pp. 274-293.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv16i3p287bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.